# SDR IPXA2018040628264

- Difficulty date: March 21, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING L/E LOWER SKIN IS CRACKED AT THE SLAT TRACK CUT-OUT AT XOS 889.  REPAIRED THE SKIN IAW SRM 57-40-02, REPAIR 7, FIG 201. MAJOR.
